MAUDE Adverse Event Report: VYAIRE MEDICAL INC. PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported failure to display fraction of inspired oxygen on the enve ventilator.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire received the device for evaluation.Service technician was able to duplicate customer reported problem that states failure to display fraction of inspired oxygen on ventilator during testing and evaluation.Further investigation found the fraction of inspired oxygen function was on a disabled mode preventing it from displaying the fraction of inspired oxygen value on the vent.Enabled the fraction of inspired oxygen function and the vent display the fraction of inspired oxygen value.Unit passed 120 hours of extended bench testing without error condition.Unit passed initial final and initial alarm volume test with no abnormalities or unusual alarm conditions.Vent was opened and inspected; no anomalies found.Process ventilator through service to meet all factory specifications and standards.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12643805
Report Number2021710-2021-14778
Device Sequence Number13777074
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20130422
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date10/16/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1